# SDR UPS00834413

- Difficulty date: October 18, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 73,582 hours, 47,807 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, CORROSION ON I/B AND O/B LEGS OF LONGERON 36 IN AREA AROUND FWD DME ANTENNA BETWEEN FS 8 & 25.  REMOVED FWD DME ANTENNA AND SEPARATED WIRE BUNDLE FROM TEMP CONTROLLER AND HOUSING TO FOM.  REMOVED SHOVEL FITTING, FOUND OUT OF LIMITS IAW DC8 SRM 53-2-0.  LOCATED AND DRILLED IAW 51-1-24, ALODINED AND PRIMED INSTALLED SHOVEL FITTING IAW 51-1-21, INSTALLED BME AND TEMP CONTROLLER IAW 53-20-00, DME SYS OPS CHECK GOOD IAW DC8 MM 34-21-00.
